# SDR CA100104003

- Difficulty date: December 28, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 6,687 hours
- Engine: Lyc O320D2J
- System (JASC): 3710 · Vacuum Distribution System
- Part: Coupling
- Condition: Failed
- Location: Vacuum Pump
- Component: Pump
- Component part number: CC215
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VACUUM PUMP COUPLING FAILED.
